# SDR AU980389

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Socata TB20TRINIDAD
- Engine: Lyc IO540C4D5
- Propeller: Hartzl HCC2YK1
- System (JASC): 6122 · Propeller Governor
- Part: Csu
- Part number: 210681
- Condition: Damaged
- Location: Prop Gov
- Component: Woodward, 210681
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER CSU LEAKING OIL.  INVESTIGATION FOUND THAT THE LOWER ENGINE COWL HAD WORN THROUGH THE CSU LOWER BODY.
